# SDR DHL2003367509

- Difficulty date: February 26, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Part time: 42,274 hours, 19,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Item Ref. N/R 0029409:Fwd. cargo door inner frame has corrosion around nutplate at lower end of torque tube area. Outer panal removed for access. Corrective action: Removed corrosion IAW A300 SRM 51-40-11,found to be out of limit. Found to be out of limits IAW A300 SRM 52-30-00. Formed repair angles IAW A300 SRM 51-11-40,located,drilled and trimmed 2 each repair angles IAW A300 SRM 51-40-40 alodined,primed painted an installed angles IAW A300 SRM 51-41-40.
